Colostrum

Discussion in 'Fibromyalgia Main Forum' started by tgeewiz, Sep 12, 2006.

  1. tgeewiz

    tgeewiz Member

    I started taking Colostrum yesterday. I took about 125 mg last night around 9:00 p. m.

    Today I am completely wiped out (even more than normal).

    Is this normal? How long should this side effect last?
  2. Mikie

    Mikie Moderator

    An immune response. Colostrum contains transfer factors which can cause the immune system to go on alert. Reactions can include feeling flu like, fatigue, sore throat, headaches, and swollen lymph nodes. If the immune system goes on a killing spree of pathogens, the body can purge the dead toxic pathogens and a Herxheimer Effect will ensue. It can also include the above symptoms and profuse sweating, nausea, and diarrhea.

    As bad as this sounds, once these symptoms pass, one usually feels better. It is a good idea to talk to one's doc before taking any supplement. There are some conditions, such as cancer and autoimmune illnesses, where it may not be desirable to rile up the immune system.

    Love, Mikie
  3. tgeewiz

    tgeewiz Member

    Oh, now I know first hand what herxing is all about.

    Thanks, Mikie!
  4. Mikie

    Mikie Moderator

    Hope you feel better soon.

    Love, Mikie aka The Herxing Queen :)